# SDR AALA202011059007

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 70,350 hours, 27,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS ONE ESCAPE LINE MISSING FROM EACH SIDE OF AIRCRAFT (OVERWING SLIDE).  REPLACE ESCAPE LINE ROPE FROM LEFT SIDE, PER 25-65-00. RIGHT SIDE (AALA202011059016).
